# SDR SWAA000224

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, HFEC INSP INDICATED BS 178 BULKHEAD LT SIDE CHORD CRACKED, LBL 26.  REMOVED AND REPLACED CHORD SECTION PER SRM.
